Volumes and issues

Number 1 Number 2 Number 3

Volume 24 (2023), Number 2
Pages 535-540
Seyed Hassan Alavi, Jalal Choulaki, Asharf Daneshkhah
A classification of 2-designs with prime replication numbers and flag-transitive automorphism groups
Download: mmn_3873.pdf - details
Pages 541-552
Javid Ali, Mohd Jubair
Existence and estimation of the fixed points of enriched Berinde nonexpansive mappings
Download: mmn_3973.pdf - details
Pages 553-568
Muhammad Aamir Ali, Jarunee Soontharanon, Hüseyin Budak, Thanin Sitthiwirattham, Michal Fečkan
Fractional Hermite-Hadamard inequality and error estimates for Simpson's formula through convexity with respect to a pair of functions
Download: mmn_4214.pdf - details
Pages 569-578
Nazlım Deniz Aral, Hacer Şengül Kandemir, Mikail Et
On ρ-statistical convergence of order α of sequences of sets
Download: mmn_3503.pdf - details
Pages 579-595
Mohammad Ashraf, Mohammad Afajal Ansari
σ-centralizers of generalized matrix algebras
Download: mmn_4038.pdf - details
Pages 597-610
Enes Ata, İ. Onur Kıymaz
A new generalized Laplace transform and its applications to fractional Bagley-Torvik and fractional harmonic vibration problems
Download: mmn_4099.pdf - details
Pages 611-624
Ivan Atamas, Viktor Denysenko, Vitalii Slyn'ko
Construction of vector Lyapunov function for nonlinear large-scale system with periodic subsystems
Download: mmn_4207.pdf - details
Pages 625-634
Gábor Bacsó, József Túri
An enumeration approach to network evolution
Download: mmn_4133.pdf - details
Pages 635-651
Moustafa Beddani, Hamid Beddani, Michal Fečkan
Qualitative study for impulsive pantograph fractional integro-differential equation via ψ-Hilfer derivative
Download: mmn_4032.pdf - details
Pages 653-664
Pintu Bhunia, Aniket Bhanja, Debmalya Sain, Kallol Paul
Numerical radius inequalities of operator matrices from a new norm on B(H)
Download: mmn_3934.pdf - details
Pages 665-671
Çiğdem Biçer, Celil Nebiyev
Rad-⊕-supplemented lattices
Download: mmn_4030.pdf - details
Pages 673-686
Mehmet Bozer, Mehmet Ali Özarslan, Hülya Demez
Solutions of certain class of non-linear time-fractional diffusion equations via the fractional differential transform method
Download: mmn_4023.pdf - details
Pages 687-697
Abdullah Çağman
Repdigits as sums of three Half-companion Pell numbers
Download: mmn_4143.pdf - details
Pages 699-708
İbrahim Çanak, Hülya Bakıcıerler
Tauberian conditions under which statistical convergence follows from statistical summability by weighted mean method in two-normed spaces
Download: mmn_3740.pdf - details
Pages 709-724
Chonjaroen Chairatsiripong, Lanchakorn Kittiratanawasin, Damrongsak Yambangwai, Tanakit Thianwan
Convergence theorem and convergence rate of a new faster iteration method for continuous functions on an arbitrary interval
Download: mmn_3978.pdf - details
Pages 725-736
Ivan Chajda, Helmut Länger
Tolerances on posets
Download: mmn_4033.pdf - details
Pages 737-747
Sumit Chandok
Existence of solutions to multivalued problems in incomplete metric spaces with applications
Download: mmn_4052.pdf - details
Pages 749-762
Tuğrul Cömert, Erhan Pişkin
Blow-up of weak solutions for a higher-order heat equation with logarithmic nonlinearity
Download: mmn_4014.pdf - details
Pages 763-777
Zohreh Eskandari, R. Khoshsiar Ghaziani, Zakieh Avazzadeh
Rich dynamics of a discrete-time prey-predator model
Download: mmn_4186.pdf - details
Pages 779-788
Yacine Halim, Amira Khelifa, Niâma Mokrani
Connection of Balancing numbers with solution of a system of two higher-order difference equations
Download: mmn_4315.pdf - details
Pages 789-803
Bidu Bhusan Jena, Susanta Kumar Paikray
A new approach to statistical Riemann-Stieltjes integrals
Download: mmn_3903.pdf - details
Pages 805-818
Kulandhivel Karthikeyan, Ozgur Ege
Boundary value problems of higher order fractional integro-differential equations involving Gronwall's inequality in Banach spaces
Download: mmn_4049.pdf - details
Pages 819-828
Mohammad Salahuddin Khan, Abdul Nadim Khan
An Engel condition with b-generalized derivations in prime rings
Download: mmn_4001.pdf - details
Pages 829-839
Mehdi Khodabakhshi, Seyyed Mansour Vaezpour, Armin Hadjian
Existence of two weak solutions for some elliptic problems involving p(x)-biharmonic operator
Download: mmn_4073.pdf - details
Pages 841-851
Nurten Kilic, Özkan Öcalan
A new oscillation result for nonlinear differential equations with nonmonotone delay
Download: mmn_4015.pdf - details
Pages 853-859
Berna Koşar, Hasan Hüseyin Ökten
Amply essential g-supplemented modules
Download: mmn_4031.pdf - details
Pages 861-876
Cemaliye Kürt, Mehmet Ali Özarslan
Bivariate k-Mittag-Leffler functions with 2D-k-Laguerre-Konhauser polynomials and corresponding k-fractional operators
Download: mmn_3963.pdf - details
Pages 877-892
Ricai Luo, Lin Hou, Jing Zhao
Optimal feedback control of Hilfer fractional evolution inclusions involving history-dependent operators
Download: mmn_4109.pdf - details
Pages 893-907
Khaled Mehrez, Sourav Das, Anish Kumar
Monotonicity properties and functional inequalities for the Barnes Mittag-Leffler function
Download: mmn_3997.pdf - details
Pages 909-914
István Mező
On the comparison of the Marcinkiewicz and Luxemburg norms of the exponential space
Download: mmn_4045.pdf - details
Pages 915-931
Amirhossein Nafei, Chien-Yi Huang, Seyed Mohammadtaghi Azimi, Amir Javadpour
An optimized model for neutrosophic multi-choice goal programming
Download: mmn_4020.pdf - details
Pages 933-951
Sogol Niazian, Mona Aaly Kologani, Shahin Homayon Arya, Rajab Ali Borzooei
On co-annihilators in equality algebras
Download: mmn_3816.pdf - details
Pages 953-963
Arzu Denk Oğuz, Jehad Alzabut, Abdullah Özbekler, Jagan Mohan Jonnalagadda
Lyapunov and Hartman-type inequalities for higher-order discrete fractional boundary value problems
Download: mmn_3931.pdf - details
Pages 965-979
Mohamed El Ouaarabi, Chakir Allalou, Said Melliani
Existence of weak solutions for a double phase variable exponent problem with a gradient dependent reaction term
Download: mmn_4119.pdf - details
Pages 981-987
Hilal Başak Özdemir, Celil Nebiyev
Strongly ⊕-g-radical supplemented modules
Download: mmn_4029.pdf - details
Pages 989-1002
Said Ait Temghart, Chakir Allalou, Khalid Hilal, Stanislas Ouaro
Entropy solutions for some elliptic problems involving the generalized p(u)-Laplacian operator
Download: mmn_4126.pdf - details
Pages 1003-1019
Zhi-Gang Wang, Manzoor Hussain, Xiao-Yuan Wang
On sharp solutions to majorization and Fekete-Szegő problems for starlike functions
Download: mmn_3986.pdf - details
Pages 1021-1031
Bei Wang
Convergence relation between solutions of a p(x)-Landau-Lifschitz type and p(x)-harmonic maps
Download: mmn_4090.pdf - details
Pages 1033-1048
Yifan Yang, Xiaomin Chen
Almost quasi-Yamabe solitons on contact metric manifolds
Download: mmn_4069.pdf - details
Pages 1049-1056
Hasret Yazarli
Some algebraic properties of generalized q-Cesáro matrix C_{g}(q)
Download: mmn_4105.pdf - details
Pages 1057-1071
Hazal Yüksekkaya, Erhan Pişkin
Existence and exponential decay of a logarithmic wave equation with distributed delay
Download: mmn_4155.pdf - details
Pages 1073-1079
Nabil Zeidi
n-fine rings
Download: mmn_3724.pdf - details